# SDR 96FDEA00106

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CX COMP STR 29L IS CORRODED ON O/B SIDE AT BELLFRAME STA 950E, AFT SIDE OF BELLFRAME.  BEYOND LIMITS PER SRM 53-10-1, REPAIRED PER FEDEX EA 7-5310-26899.
